T Nation

Hard Lump on Abs. IM Shot or Hernia?

I can feel it while running my fingers over my abs to the side of my naval. Its only 1 lump and im just wondering if maybe i accidentally went IM and that’s why it’s there? Between peptides hcg and test I sometimes do 4 sub q shots a day into my stomach and this is the first time i have experienced this. Its not painful just feels kind of gross. My initial thought was a hernia or something.

Which things do you inject there? It would not be out of the ordinary for test to do that. If it’s test it should go away in a day or so.

It could be test hcg or sermorelin/ipamorelin mix. I dont really keep track of what is going where I just try to remember what side I stuck the last needle in and switch. I have a decent anount of fat on my stomach so its not like I have a thin fat pocket where it would look like the bubble from a tb test. Thats why i feel like its the muscle

The oil in the suspension forms a depot, or at least it’s supposed to. This can easily feel like a hard ball for a while.

Holy shit! 4 shots a day?!
You couldn’t combine some of those into one syringe and do fewer shots?

Peptides are 3×a day. I do combine some when I can. I use 30g though so i literally can not even feel it. All I feel is the cold from injecting anything that came from the fridge and occasionally the burn of cyp. No needle pain though

You can usually push a hernia back in (while you are holding it there with your finger), BTW. Not a hard lump with those usually.

It’s just weird I’m just struggling to imagine it making a pocket in fat like that. I just picture it like a pocket in between layers of skin that can’t disperse. Is fat actually like tissue that you could hold up like a cut of meat or would it just crumble between your fingers like kids slime that is starting to dry out and ball up

The other possibility is that you have a lipoma

I dont think so its right under an injection spot that I’m like 75% sure was test. I also would have noticed it before